# SDR AWXA200501389

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 23,905 hours, 91,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D3186510
- Part serial: A8100RP
- Condition: Will Not Test
- Location: Rt Overwing
- Part time: 13,378 hours, 5,235 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT INSPECTION EMERGENCY SYS LIGHT CHECK FAILED, FAULTED EXTERNAL LIGHT LOAD RIGHT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OVERWING SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1A25301.
